10:00 AM - 10:05 AM: Opening Remarks by Moderator
10:05 AM - 11:05 AM: CME session 1
11:05 AM - 11:10 AM: Break (5 min.)
11:10 AM - 12:10 PM: Non-CME Educational Talk
12:10 PM - 12:15 PM: Break (5 min.)
12:15 PM - 1:15 PM: CME session 2
1:15 PM - 1:45 PM: Lunch / Break (30 min.)
1:45 PM - 2:45 PM: Non-CME Educational Talk
2:45 PM - 2:50 PM: Break (5 min.)
2:50 PM - 3:50 PM: CME session 3
3:50 PM - 3:55 PM: Break (5 min.)
3:55 PM - 4:55 PM: CME session 4
4:55 PM - 5:00 PM: Break (5 min.)
5:00 PM - 6:00 PM: CME session 5
6:00 PM - 6:05 PM: Closing Remarks by Moderator
Date / Time
The goal of this activity is to improve the knowledge, competence, and performance of learners in the diagnosis and management of movement disorders utilizing the most updated evidence and new and emerging therapies.
This program is intended for a multidisciplinary audience of neurologists, psychiatrists, primary care physicians, nurses, nurse practitioners, physician associates/physician assistants, pharmacists, and other members of the healthcare team involved in the management of patients with movement disorders.
Upon completion of this activity, participants should be able to:
- Assess the latest advances in treatment options for patients with movement disorders.
- Develop individualized treatment strategies for optimal outcomes in patients with movement disorders
- Identify best practices for improving patient care
Credits/Contact Hours are subject to change.
Joint Accreditation Statement
In support of improving patient care, Clinical Care Options, LLC (CCO) is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and the American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.
Physician Continuing Medical Education
CCO designates this live activity for a maximum of 5.0 AMA PRA Category 1 Credits™. Physicians should claim only the credit commensurate with the extent of their participation in the activity.
Nursing Continuing Education
The maximum number of hours awarded for this Continuing Nursing Education activity will be 5.0 contact hours, including 5.0 hours of pharmacology credit.
Continuing Pharmacy Education
CCO designates this continuing education activity for 5.0 contact hours (0.5 CEUs) of the Accreditation Council for Pharmacy Education. Universal Activity Number - XXXXXX.
Type of Activity: XXXXXX
Upon successfully completing the activity evaluation form, transcript information will be sent to the NABP CPE Monitor Service within 60 days.
Physician Associate/Physician Assistant Continuing Medical Education
Clinical Care Options, LLC has been authorized by the American Academy of PAs (AAPA) to award AAPA Category 1 CME credit for activities planned in accordance with AAPA CME Criteria. This activity is designated for 5.0 AAPA Category 1 CME credits. PAs should only claim commensurate with the extent of their participation.
Disclosure of Conflicts of Interest
Clinical Care Options, LLC (CCO) requires instructors, planners, managers, and other individuals who are in a position to control the content of this activity to disclose all financial conflicts of interest (COI) they may have with ineligible companies. All relevant COI are thoroughly vetted and mitigated according to CCO policy. CCO is committed to providing its learners with high-quality CME/CE activities and related materials that promote improvements or quality in healthcare and not a specific proprietary business interest of an ineligible company.